# SDR SWAA2023103015459

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 43,222 hours, 26,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTE FORWARD SERVICE DOOR GIRT BAR IS DIFFICULT TO ARM<[01] REPOSITIONED FWD SERVICE DOOR SLIDE IN THE COMPARTMENT & OPERATIONAL TEST CHECKED GOOD PER MT 725-61-06. REF. BARCODE: TTGQ00C810X.;[02] REPOSITIONED FWD SERVICE DOOR SLIDE IN THE COMPARTMENT & GIRT BAR OPERATIONAL TEST CHECKED GOOD PER MT 725-61-06. REF. BARCODE: TTGQ00C810X.
